Optimal control of Markov chains with constraints

Boris Miller, Gregory Miller, Konstantin Siemenikhin

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

5 Citations (Scopus)


A problem of optimal control of Markov chain with finite state space is considered. We consider a non-stationary finite horizon problem with constraints given as a set of inequalities. Basing on recent results on existence of optimal solution we suggest to use the dual approach to optimization and thereby an approach to effective numerical algorithms. The approach is illustrated by numerical examples.
Original languageEnglish
Title of host publicationJoint 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference
EditorsJohn Bailleiieul, Lei Guo
Place of PublicationUSA
PublisherIEEE, Institute of Electrical and Electronics Engineers
Pages512 - 518
Number of pages7
ISBN (Print)9781424438723
Publication statusPublished - 2009
EventIEEE Conference on Decision and Control 2009 - Shanghai, China
Duration: 15 Dec 200918 Dec 2009
Conference number: 48th
https://ieeexplore.ieee.org/xpl/conhome/5379695/proceeding (Proceedings)


ConferenceIEEE Conference on Decision and Control 2009
Abbreviated titleCDC 2009
Internet address

Cite this